My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

What will fix a headache and fever for someone on blood pressure medicine?

Related Topics: Headache, Fever, Blood Pressure
 

Answers from Contributors (5)

49 Answers
255 Helpful Votes
A.

Any of the OTC medications that people take for headache and fever will help for someone that has hypertension, just be sure and read the label carefully.  There are many brands of medications on the market that say you can safely take if you have high blood pressure, just be sure you choose one that is safe for someone to take that has high blood pressure.  Also, check your blood pressure more often than usual while taking medication.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

20 of 27 found this helpful
1 Answer
3 Helpful Votes
A.
As with any medications, OTC or prescription you must be careful of interactions. With some BP meds., an interaction with anti-inflammatory drugs such as ibuprofen can interact and affect your kidneys. Always read your pamphlet that comes with your medication. Your trusted pharmacist will also explain the possible interactions if you have questions about your medications. I know this is way later than actual question date. Hopefully someone with same question will realize that NOT ALL OTC meds will be safe taking if on medication for hypertension. 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 3 found this helpful
1 Answer
3 Helpful Votes
A.

Have you already been to a doctor and receives a diagnosis to explain the symptoms?Because a fever is a common symptom for an infection which can require a prescription medication.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 4 found this helpful
2 Answers
3 Helpful Votes
A.
My Dad had high blood pressure and was taking medication for it, he also had no problems taking regular paracetamol for his headaches. He also took later on in life osteo-panadol for his bad knee. So I would guess Panadol is ok.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

2 of 4 found this helpful